MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE, FIXATION, BONE
Model Number 1418-1818
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lhrs were reviewed for both the motoclip kit lot (lot 101611, ref (b)(4)) and for the motoclip implant lot (lot 101269, ref (b)(4)).There was no evidence to suggest the device did not meet specification prior to distribution.A phone call was made to the rep regarding the case and the rep stated that the doctor is not displeased with the product.According to the rep, the doctor stated that the failure may likely be due to improper preparation of the joint.
 
Event or Problem Description
Attached image was sent over by the distributor.The 18x18x18 implant was broken at a 3-month follow up visit.Currently, the surgeon is not planning to do anything.The patient is doing well.Broken implant was left in patient.

Brand Name
MOTOCLIP
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501657
Report Number3020584246-2022-00014
Device Sequence Number14766467
Product Code JDR
UDI-Device Identifier00815432023158
UDI-Public00815432023158
Combination Product (Y/N)N
PMA/510(K) Number
K181410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2018
Device Model Number1418-1818
Device Lot Number101611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale